# SDR ASAA2023101745721

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 57,301 hours, 17,265 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LANDED 20 FEET LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00-700-801. ALL TEST PASS. THIS CLEARS MEL 22-20B AND 22-99B C/N: 17093586 SEAMC CARL NOTIFIED AND PLACARD REMOVED. APPROACH SURVEY UPDATED.
